Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having extreme pain in knee after doing 100m sprint. Aches only when stand or sit not while running. Why knee is aching and how to treat it?

Hi, after doing a 100m sprint last week, I have been having this really horrible ache in my knee . It is primarly within the middle of the knee cap. I m curious as to what the ache is from and how to treat it. It is a dull ache that seems to stop when I run or jog but if I sit or stand, or just lie down, the ache returns. It hasn t increased in pain but it has started prohibting sleep and just relaxing.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

The most probable cause for this may be an injury to the pre-patellar bursa. It can be due to injuries to other bursa around the knee too.

Keep ice packs locally to the affected area for about 20 minutes twice daily for a few days.

You can take simple analgesics like Acetaminophen which is available over the counter twice daily after food.

Give adequate rest for 2 days. Do not exert yourself physically.

Get well soon.

Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor